The extension of A. N. Kolmogorov's uniform theorem to homogeneous Markov chains
Doklady Akademii Nauk, Tome 176 (1967) no. 4, pp. 778-779
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_4_a9,
author = {D. V. Manevich},
title = {The extension of {A.} {N.~Kolmogorov's} uniform theorem to homogeneous {Markov} chains},
journal = {Doklady Akademii Nauk},
pages = {778--779},
year = {1967},
volume = {176},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a9/}
}
D. V. Manevich. The extension of A. N. Kolmogorov's uniform theorem to homogeneous Markov chains. Doklady Akademii Nauk, Tome 176 (1967) no. 4, pp. 778-779. http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a9/